Alert archive / Kansas / Red Flag Warnings in 2010
Red Flag Warning 16, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Nov 8, 2010, 3:56 AM CST for 8 counties in Kansas. It took effect at Nov 8, 2010, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2010, 3:56 AM CST (09:56 UTC)
- In effect from
- Nov 8, 2010, 1:00 PM CST
- Expired
- Nov 8, 2010, 5:44 PM CST
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 93 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4248 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
655 WWUS83 KDDC 080956 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 356 AM CST MON NOV 8 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON... .UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON WILL CAUSE RELATIVE HUMIDITY VALUES TO FALL TO 15 PERCENT OR LESS. WINDS WILL BECOME SOUTHERLY AND BECOME GUSTY DURING THE AFTERNOON HOURS. THIS WILL RESULT IN EXTREME FIRE DANGER CONDITIONS. KSZ078-081100- /O.CAN.KDDC.FW.A.0009.101108T1900Z-101109T0000Z/ FORD- 356 AM CST MON NOV 8 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 078... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FIRE WEATHER WATCH. $$ KSZ075>077-084>087-082200- /O.UPG.KDDC.FW.A.0009.101108T1900Z-101109T0000Z/ /O.NEW.KDDC.FW.W.0016.101108T1900Z-101109T0000Z/ GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE- 356 AM CST MON NOV 8 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 075...076...077...084...085...086 AND 087... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE. * WINDS WILL SWITCH TO THE SOUTH AT 10 TO 20 MPH WITH GUSTS TO 25 MPH. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT. * OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KSZ063-082200- /O.NEW.KDDC.FW.W.0016.101108T1900Z-101109T0000Z/ FINNEY- 356 AM CST MON NOV 8 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 063... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING. * FIRE WEATHER ZONE 063 FINNEY. * WINDS WILL SWITCH TO THE SOUTH AT 10 TO 20 MPH WITH GUSTS TO 25 MPH. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT. * OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GERARD HTTP://WEATHER.GOV/DDC
3 follow-up statements
177 WWUS83 KDDC 081744 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1144 AM CST MON NOV 8 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON... .UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON WILL CAUSE RELATIVE HUMIDITY VALUES TO FALL TO 15 PERCENT OR LESS. WINDS WILL BECOME SOUTHERLY AND BECOME GUSTY DURING THE AFTERNOON HOURS. THIS WILL RESULT IN EXTREME FIRE DANGER CONDITIONS. KSZ063-075>077-084>087-090000- /O.CON.KDDC.FW.W.0016.101108T1900Z-101109T0000Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE- 1144 AM CST MON NOV 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 063... * FIRE WEATHER ZONE 063 FINNEY. * WINDS WILL SWITCH TO THE SOUTH AT 10 TO 20 MPH WITH GUSTS TO 25 MPH. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT. * OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/DDC
123 WWUS83 KDDC 082025 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 225 PM CST MON NOV 8 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON... .UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON WILL CAUSE RELATIVE HUMIDITY VALUES TO FALL TO 15 PERCENT OR LESS. WINDS WILL INCREASE FROM THE SOUTH AND BECOME GUSTY. THIS WILL RESULT IN EXTREME FIRE DANGER CONDITIONS. DRY AND WINDY CONDITIONS WILL ALSO DEVELOP TUESDAY AFTERNOON. KSZ063-075>077-084>087-090830- /O.NEW.KDDC.FW.A.0010.101109T1900Z-101110T0100Z/ /O.CON.KDDC.FW.W.0016.000000T0000Z-101109T0000Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE- 225 PM CST MON NOV 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 063... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * FIRE WEATHER ZONE 063 FINNEY. * WINDS WILL SWITCH TO THE SOUTH AT 10 TO 20 MPH WITH GUSTS TO 25 MPH. WINDS WILL BE EVEN STRONGER BY TUESDAY AFTERNOON WITH WIND GUSTS AS HIGH AS 45 MPH. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. * OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KSZ043>045-061-062-064-074-078-090830- /O.NEW.KDDC.FW.A.0010.101109T1900Z-101110T0100Z/ SCOTT-LANE-NESS-HAMILTON-KEARNY-HODGEMAN-STANTON-FORD- 225 PM CST MON NOV 8 2010 /125 PM MST MON NOV 8 2010/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 043 SCOTT... FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS... FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 078 FORD. * WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH TUESDAY AFTERNOON. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT TUESDAY AFTERNOON. * IMPACTS...OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/DDC
051 WWUS83 KDDC 082344 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 544 PM CST MON NOV 8 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON... .UNSEASONABLY WARM TEMPERATURES THIS AFTERNOON WILL CAUSE RELATIVE HUMIDITY VALUES TO FALL TO 15 PERCENT OR LESS. WINDS WILL INCREASE FROM THE SOUTH AND BECOME GUSTY. THIS WILL RESULT IN EXTREME FIRE DANGER CONDITIONS. DRY AND WINDY CONDITIONS WILL ALSO DEVELOP TUESDAY AFTERNOON. KSZ063-075>077-084>087-091145- /O.CAN.KDDC.FW.W.0016.000000T0000Z-101109T0000Z/ /O.CON.KDDC.FW.A.0010.101109T1900Z-101110T0100Z/ FINNEY-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE- 544 PM CST MON NOV 8 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 063......FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 063......FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. * FIRE WEATHER ZONE 063 FINNEY. && $$ KSZ043>045-061-062-064-074-078-091145- /O.CON.KDDC.FW.A.0010.101109T1900Z-101110T0100Z/ SCOTT-LANE-NESS-HAMILTON-KEARNY-HODGEMAN-STANTON-FORD- 544 PM CST MON NOV 8 2010 /444 PM MST MON NOV 8 2010/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 043 SCOTT... FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS... FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 63...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON... FIRE WEATHER ZONE 078 FORD. * WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH TUESDAY AFTERNOON. * RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 15 PERCENT TUESDAY AFTERNOON. * IMPACTS...OUTSIDE BURNING IS STRONGLY DISCOURAGED. CONDITIONS ARE FAVORABLE FOR RAPID SPREAD OF WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 12 FOR MORE UPDATED INFORMATION, SEE OUR WEBSITE AT: HTTP://WEATHER.GOV/DDC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Nov 8, 3:43 AM CST, 13 minutes earlier.
Area forecast discussion, Nov 8, 3:43 AM CST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 343 AM CST MON NOV 8 2010 .DISCUSSION... DAYS 1-2... 00Z UPPER AIR ANALYSIS SHOWED A COMPACT FAST MOVING SHORTWAVE OVER THE CENTRAL HIGH PLAINS. THIS WAVE HAS MOVED INTO THE UPPER MIDWEST PER WATER VAPOR IMAGERY. AT THE SURFACE...SURFACE OBS SHOW THAT THE LEE SIDE TROUGH WAS GETTING NUDGED OUT INTO WESTERN KANSAS WITH THE PASSAGE OF THE SHORTWAVE. FARTHER WEST A FAIRLY STOUT UPPER LEVEL SHORTWAVE WAS DIGGING INTO THE WESTERN STATES AS EVIDENT WITH THE 130 KNOT JET ON THE WEST SIDE OF IT AND 100 METER HEIGHT FALLS EVIDENT OVER KSFO. AS SHORTWAVE RIDGING MOVES EAST OF THE REGION AND THE WESTERN SYSTEM CONTINUES TO MOVE INTO THE INTERMOUNTAIN WEST...THE LEE SIDE TROUGH OVER WESTERN KANSAS WILL BECOME REESTABLISHED OVER FAR EASTERN COLORADO THIS AFTERNOON. WINDS WILL GRADUALLY INCREASE OVER SOUTHWEST KANSAS ESPECIALLY THIS AFTERNOON. NAM 800 MB WIND PROGS SHOW THE WINDS INCREASING TO 25 KNOTS BETWEEN 18 AND 21Z. WITH AFTERNOON HIGH TEMPS RISING INTO THE UPPER 70S/AROUND 80...RELATIVE HUMIDITY WILL BE FALLING TO AT OR BELOW 15 PERCENT. IT APPEARS THE AREA MOST LIKELY TO SEE RED FLAG CRITERIA SHOULD BE WEST OF DODGE CITY AND GENERALLY SOUTH OF A LINE FROM ELKHART TO GARDEN CITY AND MEADE. ON TUESDAY THE UPPER WAVE WILL BE MOVING OUT OVER THE FRONT RANGE. SURFACE DEWPOINTS WILL BE INCREASING AHEAD OF THIS WAVE WITH A DRYLINE FORMING ACROSS SOUTHWEST KANSAS DURING THE AFTERNOON. HIGH TEMPERATURES WILL BE A LITTLE MORE TRICKY ON TUESDAY AS SOUTHWESTERLY DOWNSLOPE WINDS BEHIND THE DRYLINE WILL BE TEMPERED BY LOWERING HEIGHTS/THICKNESS. WE COULD BE APPROACHING RED FLAG CONDITIONS AGAIN ON TUESDAY AS RELATIVE HUMIDITY LEVELS FALL DURING THE AFTERNOON. WINDS WILL BE QUITE STRONG BEHIND THE DRYLINE. A WIND ADVISORY MAY ALSO BE NEEDED. DAYS 3-7... MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL S/WAVE TROUGH...EMBEDDED WITHIN A BROADER LARGE SCALE TROUGH...DIGGING SOUTHEAST DEEP INTO THE DESERT SOUTHWEST THURSDAY BEFORE TURNING EAST AND TRACKING ACROSS THE CENTRAL AND SOUTH PLAINS FRIDAY. THIS VIGOROUS SYSTEM WILL BE THE CATALYST FOR POSSIBLE PRECIP DEVELOPMENT ACROSS PORTIONS OF WESTERN KANSAS THURSDAY AND FRIDAY. AN ATTENDANT COLD FRONT IS PROJECTED TO PUSH SOUTHEAST INTO WESTERN KANSAS DURING THE DAY THURSDAY WHILE AMPLE LOW LEVEL MOISTURE ADVECTS NORTH INTO SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS JUST AHEAD OF THE BOUNDARY. STRONG UPPER LEVEL SUPPORT WILL BE PRESENT AS A STRONG UPPER LEVEL JET STREAKS NORTHEAST OUT OF THE APPROACHING TROUGH AND CLIMBS ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS JUST AS THE COLD FRONT IS PROGGED TO MOVE ACROSS THE CWA. AS A RESULT, SHOWERS AND A FEW ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT AS IT PUSHES ACROSS THE FA LATE THURSDAY INTO THURSDAY NIGHT. THIS WILL PLACE THE BEST CHANCE FOR PRECIP GENERALLY ACROSS THE SOUTHEASTERN THIRD OF THE FA FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. WILL KEEP LIKELY POPS IN ACROSS OUR SOUTHEASTERN ZONES WITH POPS GRADUALLY TAPERING OFF TO THE NORTH AND WEST. ANY PRECIP CHANCES WILL END BY FRIDAY NIGHT AS THE UPPER LEVEL S/WAVE LIFTS NORTHEAST INTO THE GREAT LAKES REGION. HIGH TEMPERATURES MAY BE A CHALLENGE THURSDAY AS THE TIMING AND POSITIONING OF THE COLD FRONT IS STILL IN QUESTION SOMEWHAT. REGARDLESS, THE WARMEST HIGHS ARE EXPECTED ACROSS THE SOUTHEASTERN PORTION OF THE CWA WHERE H85 TEMPERATURES ARE FORECAST TO REACH NEAR TO JUST ABOVE 10C JUST AHEAD OF THE FRONTAL BOUNDARY. TEMPERATURES AT H85 ARE SHOWN TO BE JUST ABOVE 0C BY THE FASTER GFS SOLUTION AND NEAR 8C BY THE ECMWF ACROSS NORTHWESTERN PORTIONS OF THE CWA BEHIND THE FRONT. STILL, EXPECT THE COOLEST TEMPERATURES IN THE MORE NORTHWESTERN ZONES WITH HIGHS IN THE 40S(F) TO THE LOWER 50S(F) TO THE WARMEST IN THE SOUTHEAST WITH HIGHS POSSIBLY IN THE LOWER 60S(F). TEMPERATURES WILL BE MUCH COOLER THURSDAY AND FRIDAY AS A LOW LEVEL NORTHERLY FLOW SETS UP ACROSS WESTERN KANSAS IN WAKE OF THE COLD FROPA THURSDAY ADVECTING IN MUCH COOLER AIR. TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL THROUGH FRIDAY AS A RESULT. PLAN NO SIGNIFICANT CHANGES TO TEMPERATURES. && .AVIATION... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH LATE THIS EVENING. A LEE SIDE TROUGH OF LOW PRESSURE EDGING EAST INTO FAR WESTERN KANSAS THIS MORNING WILL RETREAT BACK INTO EASTERN COLORADO BY THIS AFTERNOON. AS A RESULT, VERY LIGHT WEST TO SOUTHWEST WINDS THIS MORNING WILL BECOME MORE SOUTHERLY AND GRADUALLY STRENGTHEN THROUGH LATE THIS AFTERNOON 10 TO 20KT. && .PRELIMINARY POINT TEMPS/POPS... DDC 79 45 77 36 / 0 0 0 10 GCK 80 40 75 33 / 0 0 10 10 EHA 81 43 72 32 / 0 0 0 10 LBL 81 41 76 34 / 0 0 0 10 HYS 78 45 74 36 / 0 0 0 10 P28 76 47 73 41 / 0 0 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CST THIS EVENING FOR KSZ063-075>077-084>087. && FN02/35
Hazardous weather outlook, Nov 7, 4:05 PM CST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 405 PM CST SUN NOV 7 2010 KSZ030-031-043>046-061>066-074>081-084>090-081130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 405 PM CST SUN NOV 7 2010 /305 PM MST SUN NOV 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER DAYS ARE EXPECTED BOTH MONDAY AND TUESDAY AS AFTERNOON TEMPERATURES WILL REMAIN WELL ABOVE AVERAGE. THIS WILL ALLOW RELATIVE HUMIDITY TO FALL TO 10 TO 20 PERCENT DURING THE AFTERNOON ACROSS MUCH OF SOUTHWEST KANSAS MONDAY AND TUESDAY. WINDS ARE EXPECTED TO BE OUT OF THE SOUTH TO SOUTHWEST BOTH DAYS WITH WINDS RANGING FROM 15 TO 25 MPH ON MONDAY...AND 25 TO 35 MPH ON TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY ALONG AN ADVANCING COLD FRONT IN THE AREA SOUTH AND EAST OF A LINE FROM PRATT TO GREENSBURG AND COLDWATER. NO SEVERE WEATHER IS ANTICIPATED FROM THESE STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:25 PM CST | Fire Weather Watch | DDC | Finney, Ford, Grant, Gray, Hamilton, Haskell and 10 more | 14 hr |
| Nov 8, 2:38 PM CST | Wind Advisory | DDC | Gray, Haskell, Meade, Seward, Stevens | 26 hr |
Nearby
Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.